Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Infinitely many knots with the same polynomial invariant


Author: Taizo Kanenobu
Journal: Proc. Amer. Math. Soc. 97 (1986), 158-162
MSC: Primary 57M25
MathSciNet review: 831406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give infinitely many examples of infinitely many knots in $ {S^3}$ with the same recently discovered two-variable and Jones polynomials, but distinct Alexander module structures, which are hyperbolic, fibered, ribbon, of genus 2, and $ 3$-bridge.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0831406-7
PII: S 0002-9939(1986)0831406-7
Keywords: Knot, two-variable polynomial invariant, Jones polynomial, Alexander module
Article copyright: © Copyright 1986 American Mathematical Society